BPD What dose it do to you? Co-dine?

Discussion in 'Mental Health Disorders' started by bambie, May 5, 2013.

Thread Status:
Not open for further replies.
  1. bambie

    bambie Member

    I was diagnosed with BPD in 2009, but for many years since primary school I have wanted to die. I used to steal my mums tablets and eat them while at school. But after school I found out my health was poor any way and 3 of my vertebra have been damaged. Any way I started to get co-codamal off the doctor.

    I took it like they asked me too but started to notice when taking extra it helped with my emotions and keeping in control and controlling my thoughts. I now can take up too 60 co-codamal a day. I suffer with pains with my liver and black stools. The hospital and mental health knows. But I am now dieing. The doctor tried on wendsday to have treatment but they found me to be sound of mind.

    I am just wondering is there any one else out there that takes codine to help control there BPD?
     
  2. Theodora

    Theodora Well-Known Member

    Sorry Bambi, not a good idea. Co-codamol is codeine and paracetamol. Codeine can be addictive as it's an opioid type drug. Paracetamol damages the liver. You need good medical help with support from mental health professionals. It's not surprising your health is poor if you've been abusing prescribed or over the counter drugs for so long. All drugs have side effects. One has to balance the benefits against the potential side effects. I have had to stop taking at least three different drugs because of the side effects.
     
Thread Status:
Not open for further replies.